Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Demazure modules and graded limits of minimal affinizations

Author: Katsuyuki Naoi
Journal: Represent. Theory 17 (2013), 524-556
MSC (2010): Primary 17B10, 17B37; Secondary 20G42
Published electronically: October 28, 2013
MathSciNet review: 3120578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a minimal affinization over a quantum loop algebra of type $ BC$, we provide a character formula in terms of Demazure operators and multiplicities in terms of crystal bases. We also prove the formula for the limit of characters conjectured by Mukhin and Young. These are achieved by verifying that its graded limit (a variant of a classical limit) is isomorphic to some multiple generalization of a Demazure module, and by determining the defining relations of the graded limit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B10, 17B37, 20G42

Retrieve articles in all journals with MSC (2010): 17B10, 17B37, 20G42

Additional Information

Katsuyuki Naoi
Affiliation: University of Tokyo, Kavli Institute for the Physics and Mathematics of the Universe, 5-1-5 Kashiwanoha, Kashiwa, 277-8583 Japan

PII: S 1088-4165(2013)00442-9
Received by editor(s): October 5, 2012
Received by editor(s) in revised form: May 12, 2013, and June 17, 2013
Published electronically: October 28, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia